JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Charles E. M. Pearce    
    Editor and Author  
    Email: cpearce@maths.adelaide.edu.au  
    Telephone: +61 8 8303 5412  
    Fax: +61 8 8303 3696  

Department of Applied Mathematics,
The University of Adelaide,
South Australia 5005

    Research Areas :  
Other : Prefers papers to be sent electronically as LATEX files with a copy in DVI or PDF format.  
    Articles: On Some Spectral Results Relating to the Relative Values of Means   Volume 4, Issue 3
    On Some Polynomial-like Inequalities of Brenner and Alzer   Volume 6, Issue 1
    Oriented Site Percolation, Phase Transitions and Probability Bounds   Volume 6, Issue 5

      search [advanced search] copyright 2003 terms and conditions login